MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 28GA 1/2IN BLS 500CAS CA; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 28GA 1/2IN BLS 500CAS CA; PISTON SYRINGE
Model Number 329461
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 0.5ml 28ga 1/2in bls 500cas ca plunger rod was difficult to move.This was discovered during use.The following information was provided by the initial reporter: material no: 329461, batch no: (b)(4).It was reported that the plunger rod was difficult to move.Event description per email states: i have an issue with some syringes we recently got in.We recently got these syringes for both boxes.We have used the size and brand frequently and have never had this problem.The plunger works really hard on a high percentage of them such that it is really nearly impossible to use to inject because you have to push with such a force will injecting into very young mice.We normally move the plunger in and out a few times before we draw up the solution too so that is not the issue.

Brand Name
SYRINGE 0.5ML 28GA 1/2IN BLS 500CAS CA
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
brett wilko
9450 south state street
sandy, UT 84070
8015652341
MDR Report Key9613399
Report Number1920898-2020-00020
Device Sequence Number1815239
Product Code FMF
UDI-Device Identifier30382903294610
UDI-Public30382903294610
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Model Number329461
Device Catalogue Number329461
Device Lot Number9211307
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date01/29/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown